I've been using escitalopram for almost 9 years and stopped it at the beginning of the year. I've been really edgy, snapping all the time for some time. But two weeks ago it stopped and I'm feeling a lot less on the edge. I'm just wondering if it's related to the withdrawal since I've been in this conditions for months after stopping escitalopram. Can the withdrawal effects stay that long?
What is your experience with escitalo... - Mental Health Sup...
as with all types of anti deppresants you should never just stop taking them without consulting your gp who will gradually keep reducing your dosage so its not a shock to the system when you do eventually stop altogether. i really do hope you have pulled yourself through it okay without making yourself ill. take care anne xx
I've stopped using it by myself. I know I know not ideal. I should have consulted. But for different reasons I didn't. I reduced the dose on a month and a half, more of less.
I didn't experience any major issue while I was reducing the dosage. But the edgyness stayed for a long time, as I said. I'm wondering if it was linked to it or something else.